Alert archive / Arizona / Wind Advisories in 2008
Wind Advisory 14, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Mar 14, 2008, 2:21 PM MST. It took effect at Mar 15, 2008, 1:00 PM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2008, 2:21 PM MST (21:21 UTC)
- In effect from
- Mar 15, 2008, 1:00 PM MST
- Expired
- Mar 15, 2008, 10:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 142121 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 221 PM MST FRI MAR 14 2008 AZZ020-025-CAZ030>033-151300- /O.NEW.KPSR.WI.Y.0014.080315T2000Z-080316T0500Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 221 PM MST FRI MAR 14 2008 /221 PM PDT FRI MAR 14 2008/ ...WIND ADVISORY IN EFFECT FROM 1 PM MST /1 PM PDT/ TO 10 PM MST /10 PM PDT/ SATURDAY FOR THE LOWER COLORADO RIVER VALLEY...SOUTHEAST CALIFORNIA DESERTS...AND JOSHUA TREE NATIONAL PARK FOR STRONG GUSTY WEST WINDS... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM MST /1 PM PDT/ TO 10 PM MST /10 PM PDT/ SATURDAY FOR STRONG GUSTY WEST WINDS ALONG THE COLORADO RIVER VALLEY...SOUTHEAST CALIFORNIA DESERTS...AND JOSHUA TREE NATIONAL PARK. A LOW PRESSURE SYSTEM ALONG THE WEST COAST WILL SLOWLY MOVE THROUGH CALIFORNIA AND ARIZONA THIS WEEKEND. AHEAD OF THE WEATHER SYSTEM...THE PRESSURE GRADIENT WILL TIGHTEN FOR STRONG AND GUSTY WEST WINDS SATURDAY. WINDS WILL BE STRONGEST ALONG THE COLORADO RIVER VALLEY...JOSHUA TREE NATIONAL PARK...AND THE SOUTHEAST CALIFORNIA DESERTS. A WIND ADVISORY HAS BEEN ISSUED FOR THESE AREAS...WITH SUSTAINED WINDS ON THE ORDER OF 30 TO 40 MPH...AND GUSTS IN EXCESS OF 45 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ WANEK
3 follow-up statements
000 WWUS75 KPSR 151022 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 322 AM MST SAT MAR 15 2008 AZZ020-025-CAZ030>033-152230- /O.CON.KPSR.WI.Y.0014.080315T2000Z-080316T0500Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 322 AM MST SAT MAR 15 2008 /322 AM PDT SAT MAR 15 2008/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /1 PM PDT/ THIS AFTERNOON TO 10 PM MST /10 PM PDT/ THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY...SOUTHEAST CALIFORNIA DESERTS...AND JOSHUA TREE NATIONAL PARK... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /1 PM PDT/ THIS AFTERNOON TO 10 PM MST /10 PM PDT/ THIS EVENING FOR STRONG GUSTY WEST WINDS. A LOW PRESSURE SYSTEM ALONG THE WEST COAST WILL SLOWLY MOVE THROUGH CALIFORNIA AND ARIZONA THIS WEEKEND. AHEAD OF THE WEATHER SYSTEM...THE PRESSURE GRADIENT WILL TIGHTEN FOR STRONG AND GUSTY WEST WINDS THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST ALONG THE COLORADO RIVER VALLEY...JOSHUA TREE NATIONAL PARK...AND THE SOUTHEAST CALIFORNIA DESERTS. SUSTAINED WIND SPEEDS ON THE ORDER OF 30 TO 40 MPH...AND GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE ACROSS THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ MEYERS
000 WWUS75 KPSR 152122 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 222 PM MST SAT MAR 15 2008 AZZ020-025-CAZ030>033-160500- /O.CON.KPSR.WI.Y.0014.000000T0000Z-080316T0500Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 222 PM MST SAT MAR 15 2008 /222 PM PDT SAT MAR 15 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST /10 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST /10 PM PDT/ THIS EVENING. A POTENT LOW PRESSURE SYSTEM IS CURRENTLY APPROACHING SOUTHERN CALIFORNIA. IN RESPONSE...WINDS HAVE INCREASED ACROSS SOUTHEAST CALIFORNIA. SEVERAL LOCATIONS HAVE REPORTED WIND GUSTS IN EXCESS OF 40 MPH ALREADY EARLY THIS AFTERNOON. STRONG WINDS WILL CONTINUE...AND LIKELY STRENGTHEN A BIT...THROUGH THE REMAINING AFTERNOON HOURS AND INTO THIS EVENING. TOP WIND GUSTS WILL LIKELY REACH 45 MPH...THOUGH AREAS PRONE TO STRONG DOWNSLOPE WINDS COULD SEE GUSTS UPWARDS OF 50 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION WHILE DRIVING. $$ INIGUEZ
000 WWUS75 KPSR 160512 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1012 PM MST SAT MAR 15 2008 AZZ020-025-CAZ030>033-160615- /O.EXP.KPSR.WI.Y.0014.000000T0000Z-080316T0500Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 1012 PM MST SAT MAR 15 2008 /1012 PM PDT SAT MAR 15 2008/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY ISSUED EARLIER FOR SOUTHEAST CALIFORNIA AND THE COLORADO RIVER VALLEY EXPIRED AT 10 PM. STRONG WINDS THAT GUSTED AS HIGH WAS 47 MPH SATURDAY AFTERNOON HAD DIMINISHED CONSIDERABLY AT 10 PM. A LARGE LOW PRESSURE SYSTEM HOWEVER WILL CONTINUE TO SETTLE OVER THE AREA THROUGH SUNDAY...RESULTING IN BREEZY CONDITIONS TONIGHT...AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON. $$ HV
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 14, 1:45 PM MST, 36 minutes earlier.
Area forecast discussion, Mar 14, 1:45 PM MST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
145 PM MST FRI MAR 14 2008
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.SYNOPSIS...
HIGH PRESSURE WILL PROVIDE ANOTHER DAY OF DRY AND WARM WEATHER
TODAY...ALTHOUGH BREEZY TO WINDY CONDITIONS CAN BE EXPECTED. ELEVATED
WINDS AND INCREASING CLOUDS CAN BE EXPECTED SATURDAY...ALONG WITH
COOLER TEMPERATURES...AS A STORM SYSTEM APPROACHED FROM THE
NORTHWEST. BY SUNDAY...PRECIPITATION CHANCES WILL SPREAD ACROSS MUCH
OF THE SOUTHWEST UNITED STATES AS THE STORM SYSTEM MOVES THROUGH.
TEMPERATURES WILL BE MUCH COLDER AS WELL. SHOWERS...CLOUDS AND
COOLER WEATHER WILL LINGER INTO MONDAY. WARMER AND DRY WEATHER CAN
BE EXPECTED FOR THE REMAINDER OF THE COMING WEEK.
&&
.SHORT TERM TODAY THROUGH SUNDAY...
925 AM MST FRI MAR 14 2008
INHERITED FORECAST FOR TODAY AND TONIGHT REMAIN ON TRACK...ONLY
MINOR ADJUSTMENTS MADE.
PREVIOUS DISCUSSION...
THE WEATHER WILL BEGIN TO GET INTERESTING SATURDAY...AS THE COLD
TROF STARTS TO DIG SOUTHEASTWARD ALONG THE WEST COAST...AIDED BY A
130KT H3 UPPER JET DIVING DOWN THE FRONT SIDE OF AN AMPLIFYING UPPER
RIDGE OFF THE COAST. LATEST HALF-DOZEN GFS MODEL RUNS HAVE BEEN VERY
CONSISTENT WITH THE TIMING...STRENGTH AND TRACK OF THE UPPER
TROF...AND THE LATEST 00Z EUROPEAN IS ALSO VERY SIMILAR TO THE GFS
RUN. AS SUCH...CONFIDENCE IS HIGH IN LATEST MODEL SOLUTIONS...AND
WILL USE THE GFS AS THE BASIS FOR THE FORECAST. AS THE TROF SHAPES
UP OFF THE CA COAST SATURDAY...SURFACE AND LOW LEVEL GRADIENTS
REALLY TIGHTEN OVER THE CWA...AND WE SHOULD SEE WINDY WEATHER OVER
MOST OF OUR LOWER DESERTS...ESPECIALLY OUT WEST IN SERN CA AND ALONG
THE LOWER CO RIVER VALLEY. LATEST MET MOS VALUES ACTUALLY SUGGEST
THAT WIND ADVISORY LEVEL WINDS WILL OCCUR IN FAVORED LOCATIONS SUCH
AS IMPERIAL AND BLYTHE. MAV MOS NOT SO AGGRESSIVE...SO WILL WAIT AND
LET DAY SHIFT EVALUATE TO SEE IF A WIND ADVISORY WILL BE NEEDED FOR
SAT AFTERNOON AND EVENING. OTHERWISE...A STRONG DRY SOUTHWEST FLOW
WILL CONTINUE SATURDAY...WITH MAX TEMPS CONTINUING TO FALL ANOTHER
SEVERAL DEGREES OVER THE CENTRAL DESERTS...AND UP TO AROUND 10
DEGREES OUT WEST...DUE TO IMPRESSIVE THICKNESS FALLS AND GOOD MIXING.
AS THE TROF BEGINS TO MOVE INLAND OVER SRN CA SAT NIGHT...A SLIGHT
CHANCE FOR SHOWERS WILL DEVELOP OVER OUR WESTERN CWA...MAINLY WEST
OF THE CO RIVER VALLEY. WINDS SHOULD REMAIN STRONG OUT WEST FOR MUCH
OF THE NIGHT...KEEPING MIN TEMPS UP A BIT. THE MAIN WEATHER IS SET
TO MOVE INTO MOST OF THE CWA SUNDAY...AND CHANCE POPS WILL AFFECT
PRETTY MUCH THE ENTIRE AREA DURING THE DAY. AT THIS TIME...BASED ON
MODEL QPF AND HPC GUIDANCE...WE WILL LIKELY NOT SEE A LOT OF RAIN
SUNDAY...NOT ENOUGH FOR SIGNIFICANT FLOODING CONCERNS. THE BIG ISSUE
WILL BE CONVECTION...AS THE COLD POOL ALOFT IS FORECAST TO SPREAD
OVER MUCH OF THE CWA DURING THE DAY...AND H5 TEMPS ARE FORECAST TO
REACH TO AROUND MINUS 30C...WITH LIFTED INDICES BECOMING NEGATIVE AS
WELL. AS SUCH THERE WILL BE A CHANCE FOR THUNDERSTORMS OVER THE
WHOLE CWA SUNDAY AFTERNOON...AND PRECIP WILL TEND TO BE MORE HIT AND
MISS...AND SPOTTY. A HEALTHY STORM COULD DROP OVER ONE-HALF INCH OF
RAIN...BUT AREAL COVERAGE SHOULD BE LIMITED. WITH SKIES BECOMING
MOSTLY CLOUDY...AND STRONG COLD ADVECTION TAKING PLACE...HIGH TEMPS
WILL LOWER TO WELL BELOW NORMALS SUNDAY...WITH MAXES OVER THE LOWER
DESERTS DROPPING INTO THE UPPER 50S TO LOWER 60S MOST PLACES. HIGH
TEMP AT PHOENIX IS FORECAST TO BE 60 SUNDAY...WHICH IS 15 DEGREES
BELOW NORMAL. THUS...EXPECT A HUGE CHANGE SUNDAY FROM THE 80 DEGREE
HIGHS THAT WE HAVE SEEN OVER THE PAST FEW DAYS.
.LONG TERM SUNDAY NIGHT THROUGH THURSDAY...
325 AM MST FRI MAR 14 2008
LATEST 00Z EUROPEAN AND GFS MODEL RUNS ARE VERY SIMILAR WITH THE
HANDLING OF THIS IMPRESSIVE UPPER TROF...AND THEY CONTINUE TO SLOWLY
SHIFT THE UPPER LOW SOUTHEASTWARD SUNDAY NIGHT INTO MONDAY...WITH
THE LOW CENTER MOVING OVER FAR SERN AZ/NWRN MEXICO/SWRN NEW MEXICO
BY MONDAY AFTERNOON. ON SUNDAY NIGHT...CHANCE FOR SHOWERS OR
THUNDERSTORMS CONTINUES OVER SOUTH-CENTRAL ARIZONA...WITH POPS
LOWERING TO SLIGHT CHANCE OUT WEST. EXPECT THE SNOW LEVEL TO DROP TO
BELOW 4000 FEET OVER SRN GILA COUNTY...BUT WITH QPF VALUES STILL
EXPECTED TO BE ON THE LOW SIDE...GENLY BELOW ONE QUARTER INCH...WE
ARE NOT LOOKING FOR SIGNIFICANT SNOWFALL. FOCUS OF SHOWERS SHIFTS
EAST OF PHOENIX MONDAY...AND THE AIRMASS WILL REMAIN UNSTABLE ENOUGH
TO CONTINUE THE MENTION OF A SLIGHT CHANCE FOR THUNDERSTORMS. HIGH
TEMPS MONDAY WILL REMAIN WELL BELOW NORMAL OVER THE EASTERN
CWA...AND IN THE LOW 60S OVER THE PHOENIX METRO AREA. SOME WARMING
SHOULD OCCUR OVER THE WESTERN DESERTS...AS HEIGHTS BEGIN TO RISE AND
MORE SUNSHINE IS SEEN. BY TUESDAY THE UPPER LOW WILL BE WELL EAST OF
OUR AREA...AND A RATHER DRY NWLY FLOW WILL SET UP ACROSS THE CWA.
NOW THAT IT IS THE MIDDLE OF MARCH...AND SURFACE INVERSIONS ARE NOT
AS HARD TO BREAK...WE SHOULD SEE A NICE WARMUP TUESDAY AS DECENT
MIXING STARTS BRINGING WARM AIR ALOFT TO THE SURFACE. HIGHS TUESDAY
SHOULD RISE MOSTLY INTO THE 70S OVER THE DESERTS AND REACH TO
SEASONAL NORMALS IN PLACES WEST OF PHOENIX.
A SUBSTANTIAL WARMING TREND CAN THEN BE EXPECTED FOR THE REMAINDER
OF THE WEEK AS HIGH PRESSURE BEGINS TO RIDGE BACK INTO THE AREA. BY
WEDNESDAY OF NEXT WEEK TEMPERATURES SHOULD RECOVER BACK TO NEAR
WHERE THEY ARE AT THE PRESENT.
&&
.AVIATION...
145 PM MST FRI MAR 14 2008/2045 GMT MAR 14 2008
AN AIRPORT WEATHER WARNING FOR KPHX IS IN EFFECT UNTIL 4 PM MST/2300
GMT THIS AFTERNOON FOR WINDS GUSTING IN EXCESS OF 35 KTS OUT OF THE
WEST. THE AIRPORT WEATHER WARNING WILL BE RE-EVALUATED AS THE
AFTERNOON WEARS ON...AND MAY NEED TO BE EXTENDED BEYOND 4 PM MST/23
GMT THIS AFTERNOON.
STRONG AND GUSTY WEST WINDS WILL CONTINUE AT ALL TAF SITES AHEAD OF
A STRONG WEATHER SYSTEM EXPECTED TO MOVE THROUGH THE REGION
SATURDAY. SUSTAINED WIND SPEEDS OF 15 TO 20 KTS WITH GUSTS TO 35 KTS
AT KPHX/KIWA...AS WELL AS WRN TAF SITES KBLH/KYUM/KIPL...WILL
CONTINUE THIS AFTERNOON AND EARLY EVENING. WINDS WILL DIE DOWN A BIT
OVERNIGHT...BEFORE INCREASING ONCE AGAIN SAT AFTERNOON AND EVENING.
AREAS OF BLOWING DUST AND SAND ARE POSSIBLE...PARTICULARLY OVER THE
WRN CA DESERTS...FOR REDUCTIONS IN VISIBILITY UNDER 5 MILES AT
TIMES.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
530 AM MST FRI MAR 14 2008
A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO DEVELOP OFF THE
CALIFORNIA COAST. WINDS AHEAD OF THIS SYSTEM WILL STRENGTHEN AND
BECOME GUSTY REGION-WIDE TODAY...WITH THE STRONGEST WINDS GENERALLY
EAST OF THE LOWER COLORADO RIVER VALLEY...ACROSS THE SOUTHWEST
DESERTS OF ARIZONA AND INTO SOUTHERN GILA COUNTY. A DRY AIR MASS
WILL ACCOMPANY THE STRONG GUSTY WINDS THUS PROMPTING THE ISSUANCE OF
A RED FLAG WARNING FOR THIS AREA FOR THIS AFTERNOON AND EVENING.
MODELS CONTINUE TO STRONGLY SUGGESTS THAT WINDS ALONG THE LOWER
COLORADO RIVER AND INTO SOUTHEAST CALIFORNIA WILL BE STRONGER
SATURDAY. CONFIDENCE IS HIGH FOR THE STRONG WINDS...BUT MOISTURE
COULD SLOWLY TREND UP AS TEMPERATURES BECOME MARKEDLY COOLER. AS
SUCH...HUMIDITY LEVELS COULD REMAIN ABOVE CRITICAL THRESHOLDS. WILL
HOLD OFF AT THIS TIME ON ISSUING A WATCH OR WARNING FOR SATURDAY.
A CHANCE OF SHOWERS AND THUNDERSTORMS IS FORECAST FOR THE AREA
SUNDAY AND MONDAY...AND WILL INCREASE LAL...ELEVATING THE THREAT FOR
NEW STARTS OVER THE DRIER DESERT ELEVATIONS. CONDITIONS COULD
RAPIDLY CHANGE...SO AGENCIES SHOULD CLOSELY MONITOR FORECASTS THIS
WEEKEND.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...RED FLAG WARNING FROM 11 AM THIS AFTERNOON THROUGH 8 PM THIS
EVENING FOR AZZ131-133.
CA...RED FLAG WARNING FROM 10 AM THIS AFTERNOON THROUGH 7 PM PDT
FOR CAZ231.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
SHORT TERM...INIGUEZ/CB
LONG TERM...CB
AVIATION...MEYERS
FIRE WX...WANEKHazardous weather outlook, Mar 14, 6:42 AM MST, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 642 AM MST FRI MAR 14 2008 AZZ024-150100- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 642 AM MST FRI MAR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS ARE EXPECTED TODAY...AS WELL AS LOW RELATIVE HUMIDITY. AS A RESULT A RED FLAG WARNING HAS BEEN ISSUED FROM 11 AM THIS MORNING THROUGH 8 PM THIS EVENING. SEE PRODUCT PHXRFWPSR FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED ON SATURDAY. ON SUNDAY...A VERY COLD LOW PRESSURE SYSTEM WILL MOVE INTO SOUTHERN GILA COUNTY...WHICH WILL PRODUCE SHOWERS ALONG WITH A CHANCE FOR THUNDERSTORMS FROM SUNDAY AFTERNOON INTO MONDAY EVENING. BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THUNDERSTORMS. IN ADDITION...THE SNOW LEVEL WILL LOWER TO BELOW 4000 FEET BY MONDAY MORNING WITH SOME ACCUMULATING SNOW POSSIBLE. NO WEATHER HAZARDS ARE EXPECTED TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ022-023-027-028-150100- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 642 AM MST FRI MAR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT BREEZY TO WINDY CONDITIONS ARE EXPECTED TODAY...ALONG WITH LOW RELATIVE HUMIDITIES. AS A RESULT A RED FLAG WARNING HAS BEEN ISSUED FROM 11 AM THIS MORNING THROUGH 8 PM THIS EVENING. SEE PRODUCT PHXRFWPSR FOR ADDITIONAL INFORMATION. IN ADDITION...SOME BLOWING DUST MAY ACCOMPANY THE STRONGER WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A VERY COLD PACIFIC LOW PRESSURE SYSTEM IS EXPECTED TO MOVE INTO SOUTH CENTRAL ARIZONA SUNDAY...AND BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS WHICH WILL CONTINUE INTO MONDAY. BRIEF HEAVY RAIN...GUSTY WINDS AND SMALL HAIL MAY ACCOMPANY THE STRONGER THUNDERSTORMS. NO WEATHER HAZARDS ARE EXPECTED TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ020-021-025-026-CAZ031-150100- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA- 642 AM MST FRI MAR 14 2008 /642 AM PDT FRI MAR 14 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT BREEZY TO WINDY CONDITIONS ARE EXPECTED TODAY ALONG WITH LOW RELATIVE HUMIDITIES. AS A RESULT A RED FLAG WARNING IS IN EFFECT FROM 11 AM MST UNTIL 8 PM MST THIS EVENING. SEE PRODUCT PHXRFWPSR FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ON SATURDAY AN IMPRESSIVE...COLD PACIFIC LOW PRESSURE SYSTEM WILL APPROACH THE SOUTHERN CALIFORNIA COAST AND PRODUCE QUITE WINDY CONDITIONS DURING THE AFTERNOON AND EVENING HOURS. GUSTY SOUTHWEST WINDS REACHING TO NEAR 40 MPH ARE POSSIBLE AND A WIND ADVISORY MAY NEED TO BE ISSUED. AREAS OF BLOWING DUST AND SAND WILL ACCOMPANY THE STRONGER WINDS...AND MAY PRODUCE RESTRICTED VISIBILITIES. THE LOW WILL MOVE INTO ARIZONA LATE SATURDAY NIGHT INTO SUNDAY AND LEAD TO A CHANCE FOR SHOWERS OR THUNDERSTORMS. GUSTY WINDS...BRIEF HEAVY RAIN AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER THUNDERSTORMS. A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST ON MONDAY. NO WEATHER HAZARDS ARE EXPECTED TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ030-032-033-150100- JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 642 AM PDT FRI MAR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG...COLD PACIFIC LOW PRESSURE SYSTEM WILL APPROACH THE SOUTHERN CALIFORNIA COAST SATURDAY AND LEAD TO QUITE WINDY CONDITIONS OVER SOUTHEASTERN CALIFORNIA. GUSTY SOUTHWEST WINDS MAY REACH TO...OR POSSIBLY EXCEED...40 MPH DURING THE AFTERNOON AND EVENING HOURS. A WIND ADVISORY MAY NEED TO BE ISSUED. AREAS OF BLOWING DUST AND SAND ARE LIKELY WITH THE STRONGER WINDS AND MAY LEAD TO RESTRICTED VISIBILITIES. THE LOW WILL MOVE INLAND SATURDAY NIGHT...AND LEAD TO A CHANCE FOR SHOWERS AND THUNDERSTORMS BY SUNDAY. GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN ARE POSSIBLE WITH STRONGER THUNDERSTORMS. THE SNOW LEVEL WILL LOWER TO BELOW 4000 FEET BY SUNDAY MORNING...WITH SOME NEW SNOW ACCUMULATION POSSIBLE ACROSS JOSHUA TREE NATIONAL PARK. AS THE LOW MOVES EAST SUNDAY NIGHT...THERE WILL BE ONLY A SLIGHT CHANCE FOR SHOWERS OR THUNDERSTORMS. NO WEATHER HAZARDS ARE EXPECTED MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CJB
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 4:28 AM MST | Red Flag Warning | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 16 hr |
Nearby
Wind Advisories in Arizona, 2008Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.